# SDR DALA2023032002079

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 22,394 hours, 8,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4155342) DURING INSPECTION FOUND DAMAGE ON GROUND EXTERNAL DOOR CUTOUT DOUBLER. COMPLETED REPAIR PER ERA 607042-14 REV ORIG AND SRM 53-10-15-2R REPAIR 4.
